# SDR SWAA2021033029106

- Difficulty date: January 22, 2020
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 737-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO LH ZEE CHANNEL STA 737 - 847; LBL 20; WL 156 / CORROSION DAMAGE ON THE AFT CARGO L/H ZEE CHANNEL STA 737-847 LBL 20 WL 156 FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2 FIG. 103 REMOVED DAMAGED ZEE CHANNEL STA 737-847 AND INSTALLED NEW ZEE CHANNEL WITH REPAIR SPLICES AT LOCATIONS 727J+10 AND 727F+10 LBL 21 IAW SRM 51-40-02-0G-0; 53-00-53-2R-5 AND DWG 146A2500 REV. B
